MathSciNet Relay Station
MathSciNet bibliographic data
MR2608397 58J42 (19K35 46L87 58B34)
Chakraborty, Partha Sarathi; Pal, Arupkumar Equivariant spectral triples and Poincaré duality for ${\rm SU}\sb q(2)$. Trans. Amer. Math. Soc. 362 (2010), no. 8, 4099–4115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement